# SDR DALA2023012400587

- Difficulty date: January 21, 2023
- Submitted: January 24, 2023
- Operation: Air carrier
- Aircraft: N806NW
- Make and model: Airbus A330-323
- Aircraft serial: 0578
- Aircraft time: 83,040 hours, 10,947 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Disconnected
- Location: Emergency Lgihts
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R2 DOOR FWD RED EMERGENCY ESCAPE LIGHT INOPERATIVE.   LOCATED FWD OF FLT ATTND. SEAT ON BULKHEAD.  FOUND WIRE HARNESS 9101WL19 DISCONNECTED. RECONNECTED.
